# SDR KCSA202106301079

- Difficulty date: June 30, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N276DH
- Make and model: Boeing 767-3Q8
- Aircraft serial: 27686
- Aircraft time: 80,133 hours, 14,222 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L WING I/B T/E FLAP I/B SIDE HAS AREA OF POSSIBLE FILIFORM CORROSION UNDER SKIN
